# SDR USAA2013012800006

- Difficulty date: January 27, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 26,330 hours, 11,223 cycles
- System (JASC): 4990 · APU Oil System
- Part: Packing
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A CABIN ODOR.  MAINTENANCE FOUND EVIDENCE OF OIL LEAK ON APU TURBINE NR 4 CAVITY VENT TUBES.  REMOVED AND REPLACED PACKINGS ON APU TURBINE NR 4 CAVITY VENT TUBES.  COMPLIED WITH DECONTAMINATION J/C'S 26L00021004 AND 26L00021002I, APU COMPRESSOR WASH J/C 26L31049009 AND APU WASH J/C 26C31049016.
